REAL

Simple proofs of three homogeneous cyclic inequalities of three variables of degree three and four

Shi, Shi-Chang and Wu, Yu-Dong (2012) Simple proofs of three homogeneous cyclic inequalities of three variables of degree three and four. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 28 (1). pp. 21-24. ISSN 0866-0174

[img]
Preview
Text
28_03.pdf

Download (61kB) | Preview

Abstract

In this short note, the authors give simple proofs of three homogeneous cyclic inequalities of three variables of degree three and four which were proved quite complicated in.

Item Type: Article
Uncontrolled Keywords: homogeneous inequality, AM-GM inequality, sequence inequality
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: Zsolt Baráth
Date Deposited: 05 Feb 2024 08:33
Last Modified: 05 Feb 2024 08:33
URI: http://real.mtak.hu/id/eprint/187563

Actions (login required)

Edit Item Edit Item